Florida, 2012Flash Flood and Damaging Winds in Florida, July 6, 2012
July 6, 2012 · NWS MOB · 3 events in 1 county or zone
Strong thunderstorms developed across northwest Florida and produced wind damage along with some minor flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong thunderstorms developed across northwest Florida and produced wind damage along with some minor flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Jul 6, 3:31 AM CST, 2 hours 19 minutes earlier.
Area forecast discussion, Jul 6, 3:31 AM CST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
431 AM CDT FRI JUL 6 2012
.SHORT TERM [TODAY AND TONIGHT]...HOPEFULLY THE FORECAST FOR TODAY
WILL SHAPE UP A LOT BETTER COMPARED TO YESTERDAY. IT APPEARS THAT WE
WERE CAUGHT IN THE SUBSIDENCE ZONE OF A SUBTLE SHORTWAVE THAT MOVED
ACROSS N AL INTO MS DURING THE DAY YESTERDAY. SO DESPITE THE MOISTURE
AND INSTABILITY BEING PLENTIFUL...UPDRAFTS COULD NOT BECOME
ESTABLISHED DUE TO THE MID LEVEL SUBSIDENCE.
TODAY IS STARTING OUT MUCH DIFFERENT THAN YESTERDAY. SEVERAL OUTFLOW
BOUNDARIES HAVE MOVED INTO THE AREA FROM EARLIER DEEP CONVECTION
THAT AFFECTED MUCH OF NORTH AND CENTRAL ALABAMA. THE LARGEST
BOUNDARY EXTENDS FROM CHOCTAW COUNTY SOUTHEAST TO SOUTHERN COVINGTON
COUNTY AS OF 09Z WITH SIGNIFICANT DEEP CONVECTION OCCURRING JUST TO
THE EAST OF THE FORECAST AREA. CONVECTION IS ALSO BEGINNING TO
DEVELOP JUST OFF THE NW FL PANHANDLE AS WELL DUE TO ANOTHER BOUNDARY.
MLCAPES ARE STILL IN THE 1000-1500 J/KG AT THIS HOUR...SO THERE IS
ENOUGH INSTABILITY TO TRIGGER ISOLATED TO SCATTERED CONVECTION ALONG
AND AHEAD OF THE BOUNDARIES EARLY THIS MORNING. THE BIG QUESTION IS
WHAT HAPPENS FOR THE REST OF THE DAY IN THE WAKE OF THESE
BOUNDARIES? THERE WILL INITIALLY BE SIGNIFICANT MID LEVEL CLOUDS
LEFT OVER FROM THE OVERNIGHT CONVECTION. THIS WILL DELAY SFC
HEATING...BUT CONSIDERING MOST AREAS ARE STILL IN THE MID TO UPPER
70S AT THIS HOUR...WARMING INTO THE LOW TO MID 90S STILL APPEARS
REASONABLE. THIS WILL BRING MLCAPES UP TO AROUND 2500-3000 J/KG.
CONSIDERING MOST OF OUR REGION HAS NOT BEEN WORKED OVER BY
WIDESPREAD CONVECTION...ADDITIONAL SUBTLE BOUNDARIES MOVING INTO THE
AREA...AND WEAK UPPER LEVEL WAVES ROTATING AROUND THE UPPER RIDGE IN
THE MIDWEST...SCATTERED THUNDERSTORMS SHOULD DEVELOP THROUGH THE
COURSE OF THE DAY. THERE IS ALSO A WEAK 850 MB TROUGH THAT WILL
RETROGRADE WEST INTO THE AREA TODAY. THIS MAY ALSO AID IN CONVECTIVE
DEVELOPMENT...BUT IT IS A VERY SUBTLE FEATURE WITH WEAK CONVERGENCE.
GIVEN ALL OF THIS...WILL STAY WITH 40/50 POPS FOR THE AREA. THIS IS
SLIGHTLY LOWER THAN GUIDANCE POPS DUE TO UNCERTAINTY IN CONVECTIVE
EVOLUTION AND THE LACK OF WELL DEFINED FORCING MECHANISMS. WILL
LINGER A 20-30 POP FOR TONIGHT TO ACCOUNT FOR ANY LINGERING UPSTREAM
CONVECTION THAT MAY TRAVEL IN FROM THE NORTH AND EAST.
THE WET MICROBURST RISK REMAINS HIGH...BASED ON FORECAST MLCAPES...SO
THERE WILL CONTINUE TO BE THE THREAT OF STRONG TO BRIEFLY SEVERE
STORMS. STRONG TO LOCALLY DAMAGING WIND GUSTS...FREQUENT
LIGHTNING...AND LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE THE MAIN
THREATS. 34/JFB
.SHORT TERM [SATURDAY THROUGH SUNDAY NIGHT]...PRETTY MUCH THE SAME
PROCESSES GOING AS MENTIONED FOR TODAY. UPPER LEVEL RIDGE CAN BE SEEN
IN THE GFS WAVENUMBER 5 PRODUCT. IT IS ALIGNED FROM THE DAKOTAS AND
WYOMING STATE LINES TO THE CENTRAL GULF COAST. SURFACE RIDGE
EMANATING FROM NEAR THE AZORES CLEAR INTO THE NORTH CENTRAL GULF
INDICATES THE USUAL DIURNAL MESOSCALE PROCESSES WILL DOMINATE THE
WEATHER PICTURE THIS WEEKEND. THE UNCERTAINTY OF WHERE CONVECTION
WILL LEAVE BOUNDARIES AND RAINFALL OVERNIGHT WILL MAKE IT DIFFICULT
TO PINPOINT CONVECTION FOR SATURDAY...OR ANY LIGHT FOG FOR SUNDAY
MORNING. 77/BD
.LONG TERM [MONDAY THROUGH THURSDAY]...WAVENUMBER 5 PROGS INDICATE
THE TROUGH DIGGING IN FROM OVER QUEBEC AND LABRADOR REGIONS SHOULD BE
SEEN DIGGING FURTHER SOUTH OVER THE PIEDMONT AND TOWARD THE GULF
COAST. FRONTOGENESIS IS INDICATED FROM EAST TEXAS TO THE
DELMARVA AND VACAPES REGION BY MONDAY BUT SHOWING LITTLE MOVEMENT
THROUGH WEDNESDAY SAVE A SLIGHT SOUTHEAST DRIFT. BY LATE WEDNESDAY
FRONTOLYSIS WOULD SET IN AND BRING EVERYTHING BACK TO BAROTROPY.
MEANWHILE THE AFOREMENTIONED RIDGE AXIS WOULD RETROGRADE FURTHER WEST
WHICH WOULD PERMIT HIGH END SCATTERED AND POSSIBLY NUMEROUS SHOWERS
AND THUNDERSTORMS INTO MIDDLE AND LATE NEXT WEEK. MEANWHILE
TEMPERATURES SHOULD BE ABLE TO EASE OFF SOMEWHAT ESPECIALLY OVERNIGHT
INLAND...WITH MID TO HIGH 60S POSSIBLE. EVEN APPARENT T IS LIKELY TO
RETREAT INTO THE LOWER AND MID 90S.
77/BD
&&
.AVIATION [12Z ISSUANCE]...PREDOMINATE VFR CONDITIONS EXPECTED
THROUGH THE FORECAST PERIOD. SCATTERED CONVECTION IS EXPECTED
THROUGH THE DAY...WHICH MAY BRING BRIEF PERIODS OF IFR CONDITIONS
AND STRONG/VARIABLE WIND GUSTS TO THE TERMINALS. PATCHY MVFR
FOG/STRATUS POSSIBLE EARLY SATURDAY MORNING. 34/JFB
&&
.MARINE...MAIN SHORT TERM ISSUE WILL BE DEVELOPING THUNDERSTORMS
NEAR SHORE THIS MORNING. THESE STORMS WILL HAVE THE POTENTIAL TO
PRODUCE STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND POTENTIALLY A
WATERSPOUT. BEST TSTM COVERAGE BE OVER LAND AREAS BY THIS
AFTERNOON...BUT COULD STILL AFFECT AREA BAYS.
OTHERWISE...A RIDGE OF HIGH PRESSURE WILL PERSIST ACROSS THE WESTERN
ATLANTIC INTO THE CENTRAL GULF THROUGH EARLY NEXT WEEK. IN
ADDITION...A COLD FRONT WILL BECOME STALLED OVER THE LOWER MS VALLEY
BY EARLY TO MID NEXT WEEK. THIS ALL RESULTS IN A GENERAL LIGHT
ONSHORE FLOW WITH LITTLE CHANGE IN SEAS. WINDS WILL BE SLIGHTLY
STRONGER ALONG THE COAST DURING THE AFTERNOON/EARLY EVENING HOURS
DUE TO THE SEA BREEZE. THERE WILL CONTINUE TO BE A DAILY CHANCE OF
SHOWERS AND THUNDERSTORMS...WHICH WILL BRING LOCALLY HIGHER WINDS
AND SEAS. 34/JFB
&&
.FIRE WEATHER...HIGH HUMIDITY WILL REMAIN OVER THE GULF COAST
THROUGH THE WEEKEND...WELL ABOVE CRITICAL LEVELS. DAYTIME DISPERSION
REMAINING LOW TO MODERATE THROUGH SUNDAY. FREQUENT BRIEF STRONG WIND
GUSTS POSSIBLE SCATTERED THUNDERSTORMS DEVELOPING EACH DAY THROUGH
THE WEEKEND. 77/BD
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 94 74 91 74 / 50 30 30 20
PENSACOLA 91 76 91 77 / 50 20 30 10
DESTIN 90 76 89 77 / 40 20 20 10
EVERGREEN 94 72 94 73 / 50 30 40 20
WAYNESBORO 95 71 94 71 / 50 30 40 20
CAMDEN 95 71 95 73 / 50 30 30 20
CRESTVIEW 94 71 93 72 / 50 30 30 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 6, 4:13 AM CST, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
513 AM CDT FRI JUL 6 2012
ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-071100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
513 AM CDT FRI JUL 6 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH THE COURSE OF
THE DAY ACROSS THE REGION. SOME OF THE STORMS WILL BECOME
STRONG...WITH THE POTENTIAL FOR A FEW TO BECOME SEVERE. THE MAIN
THREATS FROM THE STORMS WILL BE LOCALIZED DAMAGING WIND
GUSTS...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND LOCALLY HEAVY
RAINFALL.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THE CHANCE FOR MAINLY AFTERNOON AND EARLY EVENING SHOWERS AND
THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND...WITH CHANCES
INCREASING EARLY TO MID NEXT WEEK. ISOLATED SEVERE STORMS ARE
POSSIBLE EACH DAY.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SEVERE STORM SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF
DAMAGE TO THE NATIONAL WEATHER SERVICE IN MOBILE.
GMZ630-650-655-670-675-071100-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
513 AM CDT FRI JUL 6 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS WILL AFFECT THE NEAR SHORE WATERS AND AREA
BAYS TODAY. THE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 30 KNOTS...CONTINUOUS LIGHTNING...AND TORRENTIAL DOWNPOURS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A CHANCE FOR THUNDERSTORMS WILL CONTINUE OVER THE MARINE AREA THROUGH
MID NEXT WEEK. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING
STRONG WIND GUSTS...FREQUENT LIGHTNING....AND POTENTIALLY A FEW
WATERSPOUTS.
In the hours before
Special weather statement, Jul 6, 3:45 AM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
445 AM CDT FRI JUL 6 2012
FLZ004-061015-
SANTA ROSA FL-
445 AM CDT FRI JUL 6 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SANTA ROSA COUNTY
IN NORTHWEST FLORIDA...THROUGH 515 AM CDT...
AT 440 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES WEST OF
MARY ESTHER...OR 2 MILES NORTHEAST OF NAVARRE. THIS STORM WAS NEARLY
STATIONARY.
* LOCATIONS IMPACTED INCLUDE...
NAVARRE BEACH... HOLLEY... NAVARRE...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.
&&
Special weather statement, Jul 6, 4:32 AM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
532 AM CDT FRI JUL 6 2012
FLZ002-004-006-061115-
COASTAL ESCAMBIA FL-COASTAL OKALOOSA FL-SANTA ROSA FL-
532 AM CDT FRI JUL 6 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
OKALOOSA...SOUTHEASTERN SANTA ROSA AND SOUTHEASTERN ESCAMBIA COUNTIES
IN NORTHWEST FLORIDA...THROUGH 615 AM CDT...
AT 527 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES NORTHWEST OF VALPARAISO TO 9 MILES SOUTH
OF WARRINGTON. THESE STORMS WERE NEARLY STATIONARY.
* LOCATIONS IMPACTED INCLUDE...
MIDWAY... OCEAN CITY... WOODLAWN BEACH...
TIGER POINT... NAVARRE BEACH... HOLLEY...
SHALIMAR... ORIOLE BEACH... NAVARRE...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45
MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE
PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...
STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.
&&
Special weather statement, Jul 6, 5:00 AM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
600 AM CDT FRI JUL 6 2012
FLZ006-061145-
COASTAL OKALOOSA FL-
600 AM CDT FRI JUL 6 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN OKALOOSA COUNTY IN
NORTHWEST FLORIDA...THROUGH 645 AM CDT...
AT 559 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF NICEVILLE...OR 13 MILES NORTHEAST OF SHALIMAR. THIS STORM WAS
NEARLY STATIONARY.
* LOCATIONS IMPACTED INCLUDE...
VALPARAISO... NICEVILLE... EGLIN AFB...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.
&&
Special weather statement, Jul 6, 5:18 AM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
618 AM CDT FRI JUL 6 2012
FLZ002-004-006-061200-
COASTAL ESCAMBIA FL-COASTAL OKALOOSA FL-SANTA ROSA FL-
618 AM CDT FRI JUL 6 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN OKALOOSA...
SOUTHEASTERN SANTA ROSA AND SOUTHEASTERN ESCAMBIA COUNTIES IN
NORTHWEST FLORIDA...THROUGH 700 AM CDT...
AT 613 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 11 MILES NORTHWEST OF WRIGHT TO 11 MILES
SOUTHWEST OF WARRINGTON...AND WAS NEARLY STATIONARY.
* LOCATIONS IMPACTED INCLUDE...
MIDWAY... WOODLAWN BEACH... TIGER POINT...
HOLLEY... ORIOLE BEACH... NAVARRE...
GULF BREEZE...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45
MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE
PASSED.
FREQUENT TO CONTINUOUS LIGHTNING IS OCCURRING WITH THESE STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING
TELEPHONES.
&&
Thunderstorm Wind, Escambia
- When
- July 6, 5:50 AM CST to 5:52 AM CST
- Where
- Escambia County, 5 mi ESE of Belleview
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 30.442, -87.222
Winds estimated at 60 mph downed trees near W street and Gonzalez street...and near S street and Maxwell street.
Thunderstorm Wind, Escambia
- When
- July 6, 5:50 AM CST to 5:52 AM CST
- Where
- Escambia County, 2 mi NNE of Belleview
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 30.497, -87.287
Winds estimated at 60 mph downed a tree onto a vehicle on Pine Forest Road...just north of Blue Angel Parkway.
Flash Flood, Escambia
- When
- July 6, 7:30 AM CST to 9:30 AM CST
- Where
- Escambia County, Pensacola to 0.38 mi E of Pensacola
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 30.420, -87.220
Heavy rain caused flooding which closed south-bound I-110 and Brent lane.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Kentucky, July 6, 20121 death · 1 event
- Hail and Damaging Winds in Arkansas, July 6 to 8, 2012$611,000 · 1 in hail · 29 events
- Hail and Damaging Winds in Georgia, July 6, 2012$486,000 · 1.75 in hail · 10 events
- Damaging Winds and Lightning Strike in Tennessee, July 6, 2012$224,000 · 58 kt wind · 17 events
- Hail and Damaging Winds in North Carolina, July 6, 2012$48,000 · 1.75 in hail · 17 events
- Damaging Winds in North Dakota, July 6, 2012$60,000 · 61 kt wind · 4 events
- Hail and Damaging Winds in Kentucky, July 6, 2012$50,000 · 61 kt wind · 3 events
- Flash Flood in Colorado, July 6, 2012$40,000 · 1 event
- Damaging Winds in Michigan, July 6, 2012$20,000 · 52 kt wind · 2 events
- Hail and Damaging Winds in Alabama, July 6, 2012$16,000 · 1 in hail · 6 events
- Hail and Damaging Winds in Indiana, July 6, 20121 in hail · 12 events
- Damaging Wind in Missouri, July 6, 20121 injured · 50 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 405083, 405093, 405088.